# SDR HEEA0011160

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3181Y
- Make and model: Bell 206B-3
- Aircraft serial: 3772
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000
- Condition: Reads Low
- Location: Cockpit Air Spd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATES LOW OUT OF TOLERANCE BELOW 80 KNOTS.
